Quitting Tramadol for pain; scary withdrawal effects; anyone been here?
Yes, I believe that Tramadol can be addicting and can cause severe withdrawal symptoms, but I don't know how long it takes for this to resolve. Since you were obviously taking a larger than recommended dosage, other people's experience might not apply, in your case.
I am shocked and disturbed that you would self-prescribe this type of drug and then also take far more than the recommended dose. It's no wonder you're feeling so bad.
As for myself, it would take me more than a YEAR to go through 8 separate orders of 120 Tramadol, yet you seem to suggest you took them in less than a 6-month period. Lord knows what kind of damage you've done to your body by consuming such a huge quantity of this drug, if you've done that. Maybe the "hung over" feeling is from brain damage.
Tramadol 50 mg is one of the drugs I am prescribed for severe chronic pain from nerve and spinal cord damage, and my prescribed dosage is only 3 per day. I never exceed that and in fact I usually take only 1 or 2 per day, and sometimes none at all, because I personally don't want to end up having withdrawal symptoms from this drug.
You should have gone back to the doctor for a better diagnosis and treatment, rather than haphazardly self medicating. Tramadol can have life-threatening interactions with other drugs, and you're taking your life into your hands if you're eating them like candy as you seem to have done.
Not only that, but this is "pain pill abuse" and it's what causes people like me to have difficulty obtaining pain meds even though I have a condition that's well known for being extremely painful. Unlike yourself, I know my diagnosis and have lots of proof that I have this condition -- 2 MRI's, a CT scan, several Xrays, and surgery, with another major surgery pending.
These days I cannot function without taking a combination of 3 pain relieving drugs. Without the meds, I cannot do the most routine activities of daily life, such as grocery shopping, washing my dishes, feeding my pets, etc.
I have an identified, undisputed diagnosis that's known for being extremely painful. Yet I have to see my doctor every time I need a pain pill refill. I cannot obtain an ongoing refill because of people like you who abuse pain pills, obtaining them by hook or crook and then taking so many that you quickly become addicted to them.
I've been taking several prescription pain meds and muscle relaxants regularly for about two years, and now must take them almost daily, more than once a day. At various times these have included Vicodin, Percocet, Tramadol, Darvocet, Soma, etc. All of these drugs have a potential for addiction. But I am very cautious about the dosage and as far as I can tell, I am not addicted to any of them. On days when I am not very active, I don't take them -- sometimes for several days in a row -- and I have not yet suffered any withdrawal symptoms.
Due to taking low dosages, I usually still have pain after taking these drugs, but at least it's manageable pain. I don't want to take so many drugs that they knock me out while knocking out the pain. Besides, this type of pain is nearly impossible to completely control and taking extra pain pills wouldn't be much help.
Valium is an excellent muscle relaxant and would probably be very helpful to me, but doctors won't prescribe them for that use because of all the people who abuse such drugs and obtain them illegally.
I hope you'll stick to legal prescriptions and take them at the prescribed dosages, next time. Read More At : ...